Dependence relations in computably rigid computable vector spaces

Annals of Pure and Applied Logic 132 (1):97-108 (2005)

Authors
Valentina Harizanov
George Washington University
Rumen Dimitrov
Sofia University
Abstract
We construct a computable vector space with the trivial computable automorphism group, but with the dependence relations as complicated as possible, measured by their Turing degrees. As a corollary, we answer a question asked by A.S. Morozov in [Rigid constructive modules, Algebra and Logic, 28 570–583 ; 379–387 ]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2004.06.007
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,000
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Recursively Enumerable Vector Spaces.G. Metakides - 1977 - Annals of Pure and Applied Logic 11 (2):147.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Model-Theory of Vector-Spaces Over Unspecified Fields.David Pierce - 2009 - Archive for Mathematical Logic 48 (5):421-436.
$$\Pi^0_1$$ -Presentations of Algebras.Bakhadyr Khoussainov, Theodore Slaman & Pavel Semukhin - 2006 - Archive for Mathematical Logic 45 (6):769-781.
The Computable Dimension of Trees of Infinite Height.Russell Miller - 2005 - Journal of Symbolic Logic 70 (1):111-141.
Quasimaximality and Principal Filters Isomorphism Between.Rumen Dimitrov - 2004 - Archive for Mathematical Logic 43 (3):415-424.
Computable Embeddings and Strongly Minimal Theories.J. Chisholm, J. F. Knight & S. Miller - 2007 - Journal of Symbolic Logic 72 (3):1031 - 1040.
D-Computable Categoricity for Algebraic Fields.Russell Miller - 2009 - Journal of Symbolic Logic 74 (4):1325 - 1351.

Analytics

Added to PP index
2014-01-16

Total views
9 ( #726,426 of 2,236,044 )

Recent downloads (6 months)
2 ( #761,889 of 2,236,044 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature